Papp, Ingrid (2024) A jozefinizmus dicsérete Ladislaus Bartholomaeides cseh nyelvű munkájában. IRODALOMTÖRTÉNETI KÖZLEMÉNYEK, 128 (6). pp. 701-710. ISSN 0021-1486
|
Text
04_PappIngrid_INT.pdf - Published Version Available under License Creative Commons Attribution Non-commercial Share Alike. Download (191kB) | Preview |
Official URL: https://doi.org/10.56232/itk.2024.6.02
Item Type: | Article |
---|---|
Subjects: | P Language and Literature / nyelvészet és irodalom > PN Literature (General) / irodalom általában > PN0441 Literary History / irodalomtörténet |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 17 Feb 2025 07:19 |
Last Modified: | 17 Feb 2025 07:19 |
URI: | https://real.mtak.hu/id/eprint/215645 |
Actions (login required)
![]() |
Edit Item |